Home → Magazine Archive → June 1973 (Vol. 16, No. 6) → Least squares piecewise cubic curve fitting → Abstract

Least squares piecewise cubic curve fitting

By J. Ferguson, P. A. Staley

Communications of the ACM, Vol. 16 No. 6, Pages 380-382
10.1145/362248.362276


Save PDF
The matrices involved in a linear least squares formulation are determined for the problem of fitting piecewise cubic functions, those possessing a continuous derivative, to arrays of planar data.

The full text of this article is premium content

0 Comments

No entries found